Stabilization of the solution of the third mixed problem for second-order quasilinear parabolic equations in a noncylindrical domain
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1991), pp. 63-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_1_a13,
author = {A. F. Tedeev},
title = {Stabilization of the solution of the third mixed problem for second-order quasilinear parabolic equations in a~noncylindrical domain},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--73},
year = {1991},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_1_a13/}
}
TY - JOUR AU - A. F. Tedeev TI - Stabilization of the solution of the third mixed problem for second-order quasilinear parabolic equations in a noncylindrical domain JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 63 EP - 73 IS - 1 UR - http://geodesic.mathdoc.fr/item/IVM_1991_1_a13/ LA - ru ID - IVM_1991_1_a13 ER -
%0 Journal Article %A A. F. Tedeev %T Stabilization of the solution of the third mixed problem for second-order quasilinear parabolic equations in a noncylindrical domain %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1991 %P 63-73 %N 1 %U http://geodesic.mathdoc.fr/item/IVM_1991_1_a13/ %G ru %F IVM_1991_1_a13
A. F. Tedeev. Stabilization of the solution of the third mixed problem for second-order quasilinear parabolic equations in a noncylindrical domain. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1991), pp. 63-73. http://geodesic.mathdoc.fr/item/IVM_1991_1_a13/